# SDR AWXA9900121

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787 & 607
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL OPS, SKIN CRACK.  SKIN AT STRINGER 17R BETWEEN STA 787 AND STA 607 HAS 2 CRACKS.  VERIFIED WITH HFEC.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED EXTERNAL DOUBLER PER SRM 53-30-3 FIG 1.  PLACED ON MCK.  INSPECT EVERY 3000 CYC'S, TERM AT C-CK.
